MathSciNet Relay Station
MathSciNet bibliographic data
MR244854 (39 #6168) 52.10
Grünbaum, B. Some analogues of Eberhard's theorem on convex polytopes. Israel J. Math. 6 1968 398–411 (1969).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement